Please browse or search our archive before asking a question.
|Can Tivicay and Truvada cause depression?||Jun 15, 2017|
|Anxiety about getting others infected||Jun 15, 2017|
|Serodiscordant and increasing substance abuse||Jun 15, 2017|
|ADAP asset test||May 20, 2017|
|Raped, positive, and no support||May 20, 2017|
|ALCOHOL and MEDICINE||May 13, 2017|
|Me And My Wife with different medications||Apr 28, 2017|
|Does psycho therapy solve problems with depression and panic attacks?||Apr 28, 2017|
|Drug addiction and HIV||Apr 28, 2017|
|Can triumeq cause severe Insomnia?||Apr 28, 2017|
|Losing cognitive function: are past meds to blame?||Apr 10, 2017|
|transit in Dubai airport with ARV||Apr 10, 2017|
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.